# SDR ASAA2023010841474

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 4,633 hours, 1,326 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY 30 SECOND LEFT FMC FAILURE CHANGING ALTITUDE 340 TO 360 IN VNAV WITH SPEED INTERVENTION SELECTED. GROUNDED - YES. LEFT FMC FAULTED 'PRES POS LAT RATE' LAST LEG. ACCOMP B737-9 IFIM 34-61-00-810-918, SYS CKS NML PER SAME, GND VERIFICATION SUCCESSFUL.
